# SDR AALA2018071369025

- Difficulty date: July 5, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 51,279 hours, 29,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM FAILURE. EMERGENCY WAS DECLARED AND RETURN TO DEPARTURE.  FLIGHT ATTENDANTS REPORTED A STRONG ODOR IN THE CABIN.  AFTER TAKEOFF, DURING GEAR RETRACTION LOST THE  GREEN HYDRAULICS PUMP,  RAN APPROXIMATELY 10 MINUTES.   AIRCRAFT WAS GROUNDED.  REPLACED A BROKEN HYDRAULIC LINE BLOCK ASSEMBLY IN THE MIX BAY IAW 29-10-00.  LEAK CHECKED IAW AMM.  REPLACED THE GREEN SYSTEM PUMP IAW AMM 29-11-51, CHECKED FILTERS FOR DPI AND CONTAMINATION, NONE NOTED.  SYSTEM CHECKED GOOD.
